Semi-t-operators on a finite totally ordered set

Saved in:
Bibliographic Details
Main Author: Su, Yong (Author)
Other Authors: Liu, Hua-Wen (Author)
Format: Article
Source document: Kybernetika , Vol. 51, no. 4 (2015), s. 667-677
Language:English
Genre/form:články
ISSN:0023-5954
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Vol.51:no.3-4(2015) Closed Stack Q300 .K932 v.51 no.3-4 P 10711/76